# SDR TWAA9806402

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47409
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floor Track
- Condition: Corroded
- Location: Bs 269
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, RBL 8 IN SGTA 269 FOUND FLOOR TRACK WITH EXCESS METAL REMOVED BEYOND LIMITS TO CLEAN UP CORROSION.  REPLACED SECTION OF TRACK PER SRM 53-05 PG 10G, VIEW A.  ACFT TT:  70,506 HOURS.  ACFT TC:  66,322.  (X)
